MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQF7588
Medical Device Problem Codes Deflation Problem (1149); Material Deformation (2976)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 03/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No hospital/medical records or medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the device is pending.The investigation of the reported event is currently underway.(expiry date: 08/2022).
 
Event or Problem Description
It was reported that during an angioplasty procedure in the brachial artery, the pta balloon allegedly could not be fully deflated.It was further reported that a needle stick was used to percutaneously deflate the balloon.The balloon was removed from the patient and another device was used to complete the procedure.There were no further reported complications to the patient.
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history review was conducted and it was determined that a device history record (dhr) review was not required.Investigation summary: the device was returned for evaluation.A visual inspection found bunching to the outer catheter shaft.Therefore, the investigation is confirmed for the identified outer catheter shaft bunching.Due to the condition of the returned device, functional testing was unable to be performed.Therefore, the investigation is inconclusive for the reported deflation issue.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 08/2022).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
CONQUEST 40 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9914190
Report Number2020394-2020-02249
Device Sequence Number19671573
Product Code LIT
UDI-Device Identifier00801741060571
UDI-Public(01)00801741060571
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K120660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCQF7588
Device Catalogue NumberCQF7588
Device Lot NumberREDW1358
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2020
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer06/02/2020
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;